Addiction: Substance Abuse Community
Oxycodone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Oxycodone

When any of you were taking Oxycodone before quitting, did it make you feel really groggy and tired the whole next day?  I only take the 5mg./325mg of Oxycodone and I have been since December of 2006 and I take around 5 of them per night.  Is it normal to feel very tired the whole next day?  Thanks!
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
not me.  when I was abusing them, as soon as I woke up...i'd do one, so I'd never get groggy unless they were wearing off.  

Plus...i'd do 8 of those at one time just to get going....open all the capsules....have a big pile of the powder.....

*shudder*

now that it's almost over....i dont know how I did that to myself...
Blank
Avatar_n_tn
I think everyone is different and it depends on your tolerance. I always get groggy at the end of the day. I tend to have a high tolerance and my mind will fight to keep from giving in to the effect of pills. I wish I was not this way and I could just take one pill and go to sleep (when I am in pain).
Peace be with you this weekend.
M
Blank
Avatar_f_tn
I have been doing 5mg pills (anywhere for 3-7 per day for about 3 years now) and just recently I noticed that the way they are affecting me is very different, they seem to make me really tired and groggy no matter what time of day I am doing them... This is new, like just in the last week. In fact i thought it was maybe the batch I got, because I remembered it happening two months ago with a few of them as well... but not sure if it is the pills themselves or my body... Whatever the case they make me feel like CRAP - tired, weak, shaky, groggy, disconnected, etc.. when usually they perk me up and give me energy.
Blank
5347058_tn?1381192026
Hi there! This thread is from 2007 and these folks are no longer around. If you go to the main page and hit the post a question link, you can post your story, question, whatever you like. More people will be likely to see it and you will get the support and answers you need. The only advice that I can offer you is that opiates stop working the way they did in the beginning after long term use. It takes more and more just to remain stable and often they begin to cause depression. It really becomes a merry-go- round of just trying to maintain and you end up being a slave to the pills. Please keep posting. This is a great community for support, encouragement, and advice. If you are thinking about quitting, we can help. Good luck to you!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
Avatar_f_tn
Blank
jifmoc
los angeles, CA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN